# SDR VNAA0109006

- Difficulty date: September 10, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 13,760 hours, 12,181 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: SPSD0328121A
- Part serial: 1334
- Condition: Failed
- Location: Rh
- Part time: 8,071 hours, 6,987 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING TYS, THE CREW RECEIVED A RIGHT HAND WINDSHIELD HEAT FAIL CAS MESSAGE.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND THEN CALLED DISPATCH.  DUE TO WEATHER SURROUNDING PHL THE CREW DIVERTED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND FORWARD WINSHIELD IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 56-00-00.OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR   SERVICE.
